# SDR SIMA20171029003

- Difficulty date: October 29, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 32,298 hours, 27,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14526855003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR CLIP FR 24 BETWEEN STR 16-17R. REMOVED AND REPLACED SHEAR CLIP FR 24 STR 16R-17R IAW SRM 51-40-02.
